Probabilités
Relations de récurrence à coefficients aléatoires et lois stables
[Affine stochastic recursions and stable laws]
Comptes Rendus. Mathématique, Volume 351 (2013) no. 1-2, pp. 69-72.

We consider a multivariate affine stochastic recursion and the corresponding Birkhoff sum along a trajectory. Under a condition on the law of coefficients which is generic, we show that the above sum, suitably normalized, converges in distribution to a stable law, depending essentially on the multiplicative part of the relation. The proof is based on the spectral properties of the associated Markov operator, and on the homogeneity at infinity of the stationary measure.

Nous considérons une relation de récurrence affine multivariée à coefficients aléatoires et la somme de Birkhoff correspondante le long dʼune trajectoire. Sous une condition générique pour la loi des coefficients, nous montrons que cette somme, convenablement normalisée, converge en distribution vers une loi stable, qui dépend essentiellement de la partie multiplicative de la relation. La preuve est basée sur les propriétés spectrales de lʼopérateur de Markov associé et lʼhomogénéité à lʼinfini de la mesure stationnaire.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2013.01.002
Gao, Zhiqiang 1; Guivarcʼh, Yves 2; Le Page, Émile 3

1 School of Mathematical Sciences, Beijing Normal University, Laboratory of Mathematics and Complex Systems, 100875 Beijing, China
2 IRMAR, université de Rennes-1, campus de Beaulieu, 35042 Rennes cedex, France
3 Laboratoire de mathématiques de Bretagne atlantique, UMR CNRS 6205, université de Bretagne-Sud, campus de Tohannic, BP 573, 56017 Vannes, France
@article{CRMATH_2013__351_1-2_69_0,
     author = {Gao, Zhiqiang and Guivarc'h, Yves and Le Page, \'Emile},
     title = {Relations de r\'ecurrence \`a coefficients al\'eatoires et lois stables},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {69--72},
     publisher = {Elsevier},
     volume = {351},
     number = {1-2},
     year = {2013},
     doi = {10.1016/j.crma.2013.01.002},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2013.01.002/}
}
TY  - JOUR
AU  - Gao, Zhiqiang
AU  - Guivarcʼh, Yves
AU  - Le Page, Émile
TI  - Relations de récurrence à coefficients aléatoires et lois stables
JO  - Comptes Rendus. Mathématique
PY  - 2013
SP  - 69
EP  - 72
VL  - 351
IS  - 1-2
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2013.01.002/
DO  - 10.1016/j.crma.2013.01.002
LA  - fr
ID  - CRMATH_2013__351_1-2_69_0
ER  - 
%0 Journal Article
%A Gao, Zhiqiang
%A Guivarcʼh, Yves
%A Le Page, Émile
%T Relations de récurrence à coefficients aléatoires et lois stables
%J Comptes Rendus. Mathématique
%D 2013
%P 69-72
%V 351
%N 1-2
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2013.01.002/
%R 10.1016/j.crma.2013.01.002
%G fr
%F CRMATH_2013__351_1-2_69_0
Gao, Zhiqiang; Guivarcʼh, Yves; Le Page, Émile. Relations de récurrence à coefficients aléatoires et lois stables. Comptes Rendus. Mathématique, Volume 351 (2013) no. 1-2, pp. 69-72. doi : 10.1016/j.crma.2013.01.002. http://www.numdam.org/articles/10.1016/j.crma.2013.01.002/

[1] Buraczewski, D.; Damek, E.; Guivarcʼh, Y. Convergence to stable laws for a class of multidimensional stochastic recursions, Probab. Theory Related Fields, Volume 148 (2010), pp. 333-402

[2] Damek, E.; Mentemeier, S.; Mirek, M.; Zienkiewicz, J. Convergence to stable laws for multidimensional stochastic recursions: the case of regular matrices, Potential Anal. (2012) (online first) | DOI

[3] Gao, Z.; Guivarcʼh, Y.; Le Page, E. Stable laws and spectral gap properties for affine random walks (preprint) | arXiv

[4] Guivarcʼh, Y. Heavy Tail Properties of Stationary Solutions of Multidimensional Stochastic Recursions, Dynamics & Stochastics, IMS Lecture Notes Monogr. Ser., vol. 48, Inst. Math. Statist., Beachwood, OH, 2006 (pp. 85–99)

[5] Guivarcʼh, Y. Produits de matrices aléatoires et applications aux propriétés géométriques des sous-groupes du groupe linéaire, Ergodic Theory Dynam. Systems, Volume 10 (1990), pp. 483-512

[6] Guivarcʼh, Y.; Le Page, E. On spectral properties of a family of transfer operators and convergence to stable laws for affine random walks, Ergodic Theory Dynam. Systems, Volume 28 (2008), pp. 423-446

[7] Guivarcʼh, Y.; Le Page, E. Spectral gap properties and asymptotics of stationary measures for affine random walks (preprint) | arXiv

[8] Ionescu Tulcea, C.T.; Marinescu, G. Théorie ergodique pour des classes dʼopérations non complètement continues, Ann. of Math., Volume 52 (1950), pp. 140-147

[9] Lévy, P. Théorie de lʼaddition des variables aléatoires, Gauthier-Villars, Paris, 1954

[10] Prasad, G. R-regular elements in Zariski-dense subgroups, Quart. J. Math. Oxford Ser., Volume 45 (1994), pp. 541-545

[11] Solomon, F. Random walks in a random environment, Ann. Probab., Volume 3 (1975), pp. 1-31

Cited by Sources:

The project is partially supported by National Nature Science Foundation of China (Grant Nos. 11101039, 11271045) and the Research Fund for the Doctoral Program of Higher Education (Grant No. 20100003110004).